# SDR SCNA20180913106

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 45,120 hours, 17,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DID NOT FULLY INFLATE WHEN DEPLOYED AND DEFLATED BEYOND USE IN LESS THAN 10 MIN. R&R R2 DOOR SLIDE.
